# SDR DALA2019032201899

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 56,398 hours, 4,948 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Out Of Position
- Location: Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7101, L/P 5795536) ON PUSH BCK PSG NOTICED ABNORMAL PROTUSION AT THE WING FLAP INSERCTION RETURNED TO GA AREA FOR INSPECTION. INSTALL THE FLAPRON SEAL. CHECK NORMAL.
